Had IHD in the year 1977 (T wave inversion in V1 to V6) No complications since then
Had mild Hypertension in the year 1980 (under control)
Had prediabetes in the year 2010 (IFG) (under control)
Had subclinical hypothyroidsm in 2011
Mild prostatomegaly in 2012
Medicines now being used
Heart * (from the year 1977)
STAMLO BETA 50 MG 1 Tab a day ( Initally Inderal( 77-81), then
Aten 50 and stamlo 5 mg (81-2006) and then
Stamlobeta 50 mg (2006 to date)
ISMO 10 MG One tab Twice a day Since 1996
Tg Tor 50 MG One tab Once a day after dinner since 1996
ASA 50 MG One tab a day after dinner since 1991
Type II diabets
GLYCOMET 250 MG 1/2 Tab twice a day since Oct’ 2010
Sub clinical Hypothyroidism
THYRONORM 50 MCG One tab once a day since July’2011
Prostin 2 tabs (Homeo) twice a day since Oct’2011
recently undergone MRI cervical spine, for cervical spondylosis. In that the doctor observed a small syrinx at C4 and C5 level in the size of a small rice grain.He asked me to undergo a contrast mri to see if it is a cyst or tumor. I used to have burning sensation in ribs , hands and legs even in the year 1976 when i have taken pain killer, it subsided. I feel this cyst must have been there even from that time. As such can i wait for 3 more months and go for another mri or shall i simply forget this as this asymptomatic
Regarding the presence of syrinx at the level of C5-C6, possibilities could be related to cervical spondylosis (myelomalacia), undiagnosed syrinx since birth and rarely tumors. However, tumors in this region are rare in this age group.
As you are asymptomatic, a follow up scan at 3-6 months with contrast is a better option. If you notice any new symptoms, then an immediate scan is advised.
So I personally feel that you should go for a follow up scan with contrast after 3-6 months rather than going for a repeat scan at this point of time. However, please consult a physician to rule out cord compression (by cervical spondylosis) which would require immediate attention.
I thank you again for the query. I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.
Thank you for using MedHelp's "Ask an Expert" Service, where we feature some of world's renowned medical experts in their fields. Millions have benefitted from our service to get personalized advice for them and for their loved ones.
I thank you very much for your prompt and kind reply. i shall follow your advice. One doubt is as i am taking many medicines for many ailments, does this contrast interfere or will have interaction with them. Kindly advise.I personally feel that i do not want to meddle with this as i am laready 70 year old. Do doctors suggest surgery if at all it is necessary for the elderly people like me.If not what will be my live in period with this syrinx.?is this a seryngo bulbia or syringomalacia or syringomeylia?
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.